You are not currently logged in.
Access JSTOR through your library or other institution:
On Average Reward Semi-Markov Decision Processes with a General Multichain Structure
L. Jianyong and Z. Xiaobo
Mathematics of Operations Research
Vol. 29, No. 2 (May, 2004), pp. 339-352
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/30035686
Page Count: 14
You can always find the topics here!Topics: Optimal policy, Mathematical theorems, Arithmetic mean, Mathematics, Operations research, Markov processes, Mathematical constants, Average cost, Mathematical problems, Jewelry
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
In this paper we investigate average reward semi-Markov decision processes with a general multichain structure using a data-transformation method. By solving the transformed discrete-time average Markov decision processes, we can obtain significant and interesting information on the original average semi-Markov decision processes. If the original semi-Markov decision processes satisfy some appropriate conditions, then stationary optimal policies in the transformed discrete-time models are also optimal in the original semi-Markov decision processes.
Mathematics of Operations Research © 2004 INFORMS